# SDR SWIA200515367

- Difficulty date: June 20, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 4,129 hours, 3,480 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1172
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,772 hours, 3,197 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON T/O RECEIVED A STAB CH 1 INOP STATUS MSG.  INSTALLED A SERVICEABLE HSTCA & MCU IAW MM 27-40-00.  MCU P/N: 7062-3 S/N OFF: 1212.
